• BASIC DRUG
    DISCUSSION
    Welcome to Bluelight!
    Posting Rules Bluelight Rules
    Benzo Chart Opioids Chart
    Drug Terms Need Help??
    Drugs 101 Brain & Addiction
    Tired of your habit? Struggling to cope?
    Want to regain control or get sober?
    Visit our Recovery Support Forums
  • Bluelight HOT THREADS
  • Let's Welcome Our NEW MEMBERS!

Opioids Hydromorphone contin. Why am I experiencing anxiety?

Deicide1212

Bluelighter
Joined
Apr 21, 2021
Messages
56
Location
Butt fuck no where, Canada
I take Hydromorphone contin, for pain. Dont get me wrong I love the high as well. Lately I have been experiencing wicked anxiety every time I snort. Mixed with what seems to be heart palpatations, and lung pain. I have been snorting on and off for over 5 years, and never had a problem. The only difference in my life is that I raised my dosage of Zoloft. I would just go back to the oral route, but it has no effect on me anymore, unless I take a crazy amount, but that way I will run out of my script, early (which is never good). Has anyone experienced this before, is there anything I can do. I appreciate any help and advice.

I know I have made this post a few times, now, but still trying to figure this out. I figure, I might get more responses on the weekend. Thanks again, everyone.
 

unclemike

Greenlighter
Joined
Apr 24, 2021
Messages
10
I take Hydromorphone contin, for pain. Dont get me wrong I love the high as well. Lately I have been experiencing wicked anxiety every time I snort. Mixed with what seems to be heart palpatations, and lung pain. I have been snorting on and off for over 5 years, and never had a problem. The only difference in my life is that I raised my dosage of Zoloft. I would just go back to the oral route, but it has no effect on me anymore, unless I take a crazy amount, but that way I will run out of my script, early (which is never good). Has anyone experienced this before, is there anything I can do. I appreciate any help and advice.

I know I have made this post a few times, now, but still trying to figure this out. I figure, I might get more responses on the weekend. Thanks again, everyone.
i have experienced something similar, although i have been using hydro IV. but basically what happened was i had relapsed on a small amount of IV hydro after 2 years of being for the most part clean, and about two days later, pretty much out of nowhere (i was in my mom’s apartment building hallway about to pick up my dog whom she was pet sitting for me) and my heart rate suddenly shot up, i started hyperventilating, like literally panting, the lights around me all became very bright and i almost fainted. i called 911 because i thought after years of drug abuse i was finally having a heart attack and dying. my blood pressure was 192/120 and my heart rate was ~165 for no reason. my blood sugar also dropped to below 40 for some reason, but i have never had an issue with that before, i am 32yo athlete in v good shape and i eat healthy/workout etc. they took me to the hospital and tests were normal, i followed up with cardiologist because i truly thought i had a serious issue, it was a very very scary experience. this has happened to me in the past, to a much, much lesser extent, when i was slamming coke on the regular, but like i said never this extreme at all. i wore a heart monitor for 10 days and cardio diagnosed supraventricular tachycardia which is generally harmless and often brought on by stress. since that initial episode i have had several more just like it, 9/10 times being able to relate it to opiate use but not always hydro. one time i had a random episode unrelated to anything specific. my body tends to react physically to stressful situations (i experience sleep paralysis regularly when stressed) so I have to believe that the episodes are related to that. i’m not sure if this sounds like what you have experienced and i know every situation is unique, but i hope it helps you at least not worry so much. good luck!
 

Deicide1212

Bluelighter
Joined
Apr 21, 2021
Messages
56
Location
Butt fuck no where, Canada
Thank you, I appreciate your reply. That does sound like pretty much the same thing. It is quite scary. I also went to the hospital, twice. They said I was basically fine. All they could really tell me, was dont rail the pills, it will wreak havoc on your body lol. I am currently waiting to see a cardiologist, as I do believe, something is wrong. I have started taking the crushed pills orally, basically just staving off withdrawal. It has lessened the symptoms, though. So, there is that.

Do you happen to know if taking the crushed beads orally, is basically just the same as taking an instant release?

Thanks again!!
 

unclemike

Greenlighter
Joined
Apr 24, 2021
Messages
10
Thank you, I appreciate your reply. That does sound like pretty much the same thing. It is quite scary. I also went to the hospital, twice. They said I was basically fine. All they could really tell me, was dont rail the pills, it will wreak havoc on your body lol. I am currently waiting to see a cardiologist, as I do believe, something is wrong. I have started taking the crushed pills orally, basically just staving off withdrawal. It has lessened the symptoms, though. So, there is that.

Do you happen to know if taking the crushed beads orally, is basically just the same as taking an instant release?

Thanks again!!
I’ve actually never taken the beads, I’m not too familiar. I’ve had a steady connection to the IV so that is all I have tried. I hope everything goes well for you!
 
Top